# SDR 07FDEA03981

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL, FOUND STRUT ATTACHMENT FLIPPER DOOR CRACKED.   10-04-07   CARRIED OUT REPAIR AS PER SRM 52-10-00   FIGURE 18 VOLUME I. OPS CHECK CARRIED OUT AS PER AMM 32-31-00-700-803 FOUND 'SAT'. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
